# SDR IXXA05RNG078S

- Difficulty date: September 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xe173.656
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON RT HORIZONTAL STABILIZER UPPER PLATING AT OUTBOARD CENTER SECTION AROUND STA XE 173.656 BETWEEN AUXILIARY AND AFT UPPER SPAR CAP.  CORRODED AREA WAS BLEND OUT AND REPAIR DOUBLER WAS INSTALLED IAW EO ATI 091505 AND EWO ATI 55-009. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
